On fractional p-Laplacian problems with weight

Marco Squassina, R. Lehrer, L. Maia

Research output: Contribution to journalArticlepeer-review

Abstract

We investigate the existence of nonnegative solutions for a nonlinear problem involving the fractional p-Laplacian operator. The problem is set on a unbounded domain, and compactness issues have to be handled.
Original languageEnglish
Pages (from-to)15-28
Number of pages14
JournalDifferential and Integral Equations
Volume28
Publication statusPublished - 2015

Keywords

  • Problems with weights

Fingerprint

Dive into the research topics of 'On fractional p-Laplacian problems with weight'. Together they form a unique fingerprint.

Cite this